MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; CORONARY, STENT

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; CORONARY, STENT
Model Number 3.0X17
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Stenosis (2263)
Date of Event 09/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
On (b)(6) 2016 event received from (b)(4) study.Initial description: "patient c/o cp (chest pain) in office on (b)(6) 2016 & set for heart cath on (b)(6) 2016, instent restenosis found in study stent & re-stented to rca".Outcome: recovered/resolved.Additional information on dec 20, 2016: the target vessel was rca: cass (coronary artery surgery segment) 3 -dist rca.The index procedure was performed on (b)(6) 2016.The doctor for index procedure and for re-stenting was dr.(b)(6).The patient came in first in pain on (b)(6) 2016, and again on (b)(6) 2016 to book the date for re-stenting procedure.There was no injury to the patient during index procedure and it was completed successfully.Additional information on december 22, 2016: medtronic integrity stent was used for the re-stenting procedure on (b)(6) 2016.The site became aware of the event on december 12, 2016.The patient is good at the time of follow-up.The physician who performed the restenosis procedure was dr.(b)(6).Additional information on dec 29, 2016: the revascularization procedure took place at the same hospital, (b)(6) medical center.Dr.(b)(6) is one of the dr.(b)(6)'s partners.
 
Additional Manufacturer Narrative
Meeting minutes is attached.Ifu and dhr reviews are attached.
 
Additional Manufacturer Narrative
Final complaint report attached.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
CORONARY, STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key6236121
Report Number3003084171-2017-00004
Device Sequence Number10991422
Product Code MAF
UDI-Device Identifier07290107010887
UDI-Public07290107010887
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2017
Device Model Number3.0X17
Device Catalogue NumberNXL30017US
Device Lot NumberNUS00112
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/10/2017
Supplement Report FDA Received Date02/06/2017
04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;